MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3503210 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Local Reaction (2035)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient underwent primary breast augmentation with two 210cc mentor smooth round high profile saline breast prostheses.Post-operatively, the patient right breast implant has increased in volume and is fuller than the left breast implant.As a result, the patient underwent bilateral breast implant removal surgery on (b)(6) 2022.Upon removal of the implants, it was noted that the right breast implant has yellowish liquid inside.Subsequently, both implants were replaced with two unspecified mentor saline breast prostheses.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
The mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: local reaction.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On august 10, 2022, the product investigation was completed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Device investigation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that the gel of the sm hps dv 210cc breast implant looks yellowish.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.
Additional Manufacturer Narrative
On august 18, 2022, the product investigation summary was updated: the product was returned to mentor for evaluation.Mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that the saline solution of the sm hps dv 210cc breast implant looks yellowish.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.
Additional Manufacturer Narrative
On november 14, 2022, the product investigation summary was updated: the product was returned to mentor for evaluation.Mentor conducted a visual inspection, leak testing, and material evaluation of the returned device.Visual analysis of the returned sample revealed that the saline solution of the sm hps dv 210cc breast implant looks yellowish.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.Additional investigation was performed to identify the chemical composition of the yellowish coloration.The investigation concluded that the dry residues of saline solution showed the infrared spectrum for biological-based material.Presumably, caused by a biological fluid infiltration.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.